# SDR DALA2025101907621

- Difficulty date: October 18, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 27,675 hours, 13,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3004, OVERHEAD EMERGENCY LIGHT AT ROW 34 INOP. CORRECTIVE ACTION: RELAMPED LIGHT PER A 321 AMM 3351 OPS CHECK GOOD. (LP 7843159)
